BibTeX record journals/ma/YangZ15

download as .bib file

@article{DBLP:journals/ma/YangZ15,
  author    = {Hanfang Yang and
               Yichuan Zhao},
  title     = {Smoothed jackknife empirical likelihood inference for {ROC} curves
               with missing data},
  journal   = {J. Multivar. Anal.},
  volume    = {140},
  pages     = {123--138},
  year      = {2015},
  url       = {https://doi.org/10.1016/j.jmva.2015.05.002},
  doi       = {10.1016/j.jmva.2015.05.002},
  timestamp = {Sat, 22 Feb 2020 19:30:08 +0100},
  biburl    = {https://dblp.org/rec/journals/ma/YangZ15.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics